Alert archive / New Jersey / Areal Flood Advisories in 2011

Areal Flood Advisory 41, NWS Philadelphia/Mount Holly

June 11, 2011Morris County, Sussex County, New Jersey

NWS Philadelphia/Mount Holly issued this areal flood advisory at Jun 11, 2011, 12:41 AM EDT for Morris County, Sussex County, New Jersey. It was in force for 3 hr.

The area

The outline as issued.

The facts

Issued
Jun 11, 2011, 12:41 AM EDT (04:41 UTC)
Expired
Jun 11, 2011, 3:30 AM EDT
In force
3 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

Counties Morris County, NJ, Sussex County, NJ

The radar

The Philadelphia radar (KDIX), 105 km from the middle of the area, began a volume at 04:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 4.7 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2011-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 178 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2011-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
178 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
1008 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

173 
WGUS81 KPHI 110441
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1241 AM EDT SAT JUN 11 2011

NJC027-037-110730-
/O.NEW.KPHI.FA.Y.0041.110611T0441Z-110611T0730Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SUSSEX NJ-MORRIS NJ-
1241 AM EDT SAT JUN 11 2011

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED AN

* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
  SOUTH CENTRAL SUSSEX COUNTY IN NORTHWEST NEW JERSEY...
  MORRIS COUNTY IN NORTHERN NEW JERSEY...

* UNTIL 330 AM EDT

* AT 1237 AM EDT...NATIONAL WEATHER SERVICE DOPPLER INDICATED AN 
AREA OF SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAIN MOVING ACROSS 
MORRIS COUNTY. DOPPLER RADAR ESTIMATES THAN AS MUCH AS ONE AND 
ONE-HALF INCHES OF RAIN HAS FALLEN IN THE LAST HOUR. 

ADDITIONAL RAINFALL OF ABOUT ONE-HALF INCH COULD PUSH CREEKS AND 
STREAMS...SUCH AS TURKEY BROOK...HIBERNIA BROOK AND BEAVER BROOK TO 
NEAR BANKFULL. IN ADDITION...STREET FLOODING AND FLOODING OF LOW 
LYING AREAS IS ALSO POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...
HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE
AREAS AND LOW LYING SPOTS.

A FLOOD ADVISORY MEANS RIVER OR STREAM FLOWS ARE ELEVATED OR PONDING
OF WATER IN URBAN OR OTHER AREAS IS OCCURRING OR IS IMMINENT.

&&

LAT...LON 4076 7437 4073 7450 4073 7455 4074 7456
      4072 7468 4102 7479 4108 7450 4104 7449
      4105 7444 4102 7442 4101 7432

$$

HAYES

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Jun 10, 10:32 PM EDT, 2 hours 9 minutes earlier.

Area forecast discussion, Jun 10, 10:32 PM EDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1032 PM EDT FRI JUN 10 2011

.SYNOPSIS...
A STATIONARY FRONT STRETCHED ACROSS SOUTHERN NEW JERSEY THROUGH
CENTRAL PENNSYLVANIA WILL SLOWLY LIFT NORTH AS A WARM FRONT SATURDAY.
LOW PRESSURE...MOVING ACROSS THE GREAT LAKES REGION...WILL DRAG A
COLD FRONT THROUGH OUR AREA SUNDAY EVENING. HIGH PRESSURE WILL THEN
BUILD IN THROUGH THE MIDWEEK PERIOD. ANOTHER FRONTAL SYSTEM IS
FORECAST TO MOVE THROUGH THURSDAY NIGHT.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
WIDELY SCATTERED SHOWERS DEVELOPING IN DIFFERENTIAL WARM AIR
ADVECTION ARE BECOMING A BIT MORE NUMEROUS IN THE PAST HOUR OR
SO. THE STATIONARY FRONT STRETCHED FROM CENTRAL PENNSYLVANIA INTO
SOUTHERN NEW JERSEY. MOST OF THE ACTIVITY IS NORTH OF THE FRONT...
AS THE CELLS GET SOME LIFT UP AND OVER THE FRONT.

THE AIRMASS REMAINS UNSTABLE LATE THIS EVENING...WITH 0000 UTC
SOUNDINGS SHOWING SOME LOW LEVEL STABILIZATION OCCURRING. WHILE
THERE HAS NOT BEEN ANY LIGHTNING WITH THE NEWLY DEVELOPING CELLS...
TOPS SHOULD BE HIGH ENOUGH FOR ICE AND CHARGE SEPARATION TO
OCCUR...AND LIGHTNING HAS BEEN LEFT IN THE FORECAST FOR THE
DEVELOPING ACTIVITY.

FOR THE MOST PART...BULK SHEAR IS LOW...AND MOST OF THE CELLS THAT
DEVELOP SHOULD HAVE UPDRAFTS THAT POP UP AND COME BACK DOWN WITH
LITTLE ORGANIZATION. ANY STORMS THAT CAN DEVELOP STRONGER UPDRAFTS
COULD BE CAPABLE OF HAIL...WITHE DRY AIR IN THE MID LEVELS AND
MARGINAL LAPSE RATES. SINCE THE HAIL THREAT SEEMS TO BE RELATIVELY
LOW...IT WILL NOT BE INCLUDED IN THE FORECAST FOR NOW.

WINDS SHOULD REMAIN LIGHT WITH THE SURFACE BOUNDARY NEARBY...AND
PATCHY FOG IS POSSIBLE. FOR NOW...IT WAS NOT INCLUDED IN THE
FORECAST AS IT SHOULD BE LIMITED IN AREAL COVERAGE. FOR THE MOST
PART...TEMPERATURES AND DEW POINTS APPEAR TO BE IN LINE WITH THE
CURRENT FORECAST.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
THE COLD FRONT WILL SLOWLY LIFT AS A WARM FRONT, MOVING NORTHWARD
THROUGH THE AREA ON SATURDAY. THE WARM FRONT SHOULD CLEAR THE
NORTHERN ZONES BY SATURDAY NIGHT. THE FRONT WILL HELP SERVE AS A
FOCUS FOR SHOWERS AND THUNDERSTORMS TO DEVELOP ACROSS THE REGION.
SKIES WILL BE CLOUDY ON SATURDAY, WHICH WILL HELP TO KEEP
TEMPERATURES FROM REALLY WARMING UP. HIGHS WILL GENERALLY REMAIN
IN THE MID 70S TO THE LOWER 80S ACROSS THE AREA.

MEANWHILE, LOW PRESSURE WILL MOVE THROUGH THE GREAT LAKES REGION,
REMAINING WELL NORTH OF OUR REGION. THE ASSOCIATED COLD FRONT WILL
DROP DOWN THROUGH OUR AREA SUNDAY AFTERNOON INTO SUNDAY EVENING,
BRINGING EVEN MORE SHOWERS AND THUNDERSTORMS THROUGH THE REGION.
SUNDAY SHOULD BE WARMER THAN SATURDAY WITH HIGHS REACHING INTO THE
MID TO UPPER 80S.

HIGH PRESSURE WILL THEN TRY TO BUILD IN FROM THE WEST ON MONDAY
BUT WILL MAKE LITTLE PROGRESS AS A DEEP MID LEVEL LOW SWINGS DOWN
FROM NEW ENGLAND.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
A MID LEVEL LOW IS EXPECTED TO BE LOCATED OVER MAINE OR CANADA'S
MARITIME PROVINCES ON MONDAY NIGHT WITH A TROUGH EXTENDING TO ITS
SOUTHWEST. THE TROUGH IS FORECAST TO PASS OVER OUR REGION AT THAT
TIME. THE LOW SHOULD DROP TO THE SOUTH ON TUESDAY, REACHING OUR
LATITUDE ON WEDNESDAY. IT IS THEN ANTICIPATED TO DRIFT EASTWARD.
MEANWHILE, A RIDGE IS EXPECTED TO BUILD OVER OUR REGION FROM THE
WEST DURING THE MID WEEK PERIOD AS ANOTHER TROUGH DROPS OVER THE
GREAT LAKES. THE TROUGH SHOULD PROGRESS EASTWARD LATE IN THE WEEK.

AT THE SURFACE, HIGH PRESSURE FROM THE NORTHWEST WILL LIKELY
BUILD ACROSS OUR REGION ON TUESDAY AND WEDNESDAY. A COLD FRONT IS
FORECAST TO APPROACH FROM THE WEST ON THURSDAY AND IT SHOULD
ARRIVE IN OUR REGION ON THURSDAY NIGHT.

WE ARE ANTICIPATING DRY WEATHER CONDITIONS FROM MONDAY NIGHT
THROUGH WEDNESDAY NIGHT IN ASSOCIATION WITH THE HIGH. WE MAY BEGIN
TO SEE SOME SHOWERS AND THUNDERSTORMS IN THE WARM ADVECTION IN
ADVANCE OF THE FRONT ON THURSDAY. ADDITIONAL SHOWERS AND
THUNDERSTORMS ARE POSSIBLE WITH THE FRONT ON THURSDAY NIGHT AND
SOME PRECIPITATION COULD LINGER INTO FRIDAY.

NEAR SEASONABLE TEMPERATURES ARE EXPECTED THROUGH THE PERIOD.

&&

.AVIATION /03Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

AT 0045Z, CONDITIONS WERE VFR AT ALL EIGHT OF OUR TAF SITES. THE
THUNDERSTORMS IN OUR REGION HAD DISSIPATED. IT WAS A RATHER
UNEVENTFUL LATE AFTERNOON AND EVENING WITH A THUNDERSTORM PASSING
IN THE KILG AND KMIV VICINITY AND NO PRECIPITATION AT OR NEAR OUR
REMAINING SIX TAF SITES.

VFR CONDITIONS SHOULD CONTINUE UNTIL AROUND 0600Z, THEN
VISIBILITY VALUES MAY BEGIN TO DECREASE. WE HAVE INCLUDED MVFR
VISIBILITY VALUES FOR LATE TONIGHT AND EARLY SATURDAY MORNING AT
ALL OF OUR TAF SITES. HOWEVER, A LOCATION OR TWO MAY DROP INTO THE
IFR RANGE FOR A TIME. ALSO, THERE WAS AN AREA OF LOW CLOUDS
EXTENDING SOUTHEASTWARD FROM EASTERN LONG ISLAND THIS EVENING. THE
CLOUDS ARE DRIFTING WESTWARD AND THEY MAY BEGIN TO MOVE ONTO THE
UPPER PART OF THE NEW JERSEY COAST AROUND 0600Z. FOR NOW, WE HAVE
INCLUDED LOW CLOUDS WITH CEILINGS AROUND 1000 FEET IN THE TAFS FOR
KACY AND KTTN. WE WILL CONTINUE TO MONITOR THE CLOUD DECK AND MAKE
ADJUSTMENTS TO THE TAFS IF NECESSARY.

FOR SATURDAY, SOME VISIBILITY RESTRICTIONS MAY LINGER UNTIL 1200Z
OR 1300Z AT SOME LOCATIONS, ALONG WITH PERHAPS THE LOW CLOUDS AT
KACY AND KTTN. CONDITIONS SHOULD THEN IMPROVE INTO THE VFR RANGE.
WE ARE ANTICIPATING AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS IN OUR REGION. WE HAVE INCLUDED A CUMULONIMBUS GROUP
IN OUR TAFS FOR THE TIME BEING SINCE THE TIMING AND IMPACT OF THE
THUNDERSTORMS AT EACH SITE REMAINS UNCERTAIN.

BY 0045Z, THE SEA BREEZE FRONT HAD PUNCHED WELL INTO SOUTHEASTERN
PENNSYLVANIA AND NORTHERN NEW JERSEY. THE WIND WILL FAVOR THE EAST
AND SOUTHEAST THROUGH THE TAF PERIOD, WITH SPEEDS GENERALLY LESS
THAN 10 KNOTS.

OUTLOOK...
THERE COULD BE LINGERING SHOWERS AND THUNDERSTORMS IN OUR REGION
ON SATURDAY NIGHT, ALONG WITH SOME CEILING AND VISIBILITY
RESTRICTIONS INTO EARLY SUNDAY MORNING. A COLD FRONT IS EXPECTED
TO PASS THROUGH OUR REGION ON SUNDAY WITH THE POSSIBILITY OF
ADDITIONAL SHOWERS AND THUNDERSTORMS. DRY WEATHER IS ANTICIPATED
FOR MONDAY, TUESDAY AND WEDNESDAY.

&&

.MARINE...
SUB SMALL CRAFT ADVISORY CONDITIONS STILL ARE FORECAST THROUGH
THE FORECAST PERIOD. ON-AND-OFF CONVECTION BECOMES POSSIBLE
AS THE FRONT STALLS JUST TO OUR SOUTH AND THEN BECOMES ACTIVE. IT
IS EXPECTED TO END BY SUNDAY EVENING. HIGH PRESSURE THEN MOVES TO
THE WATERS AND BRINGS DECENT BOATING CONDITIONS FOR MOST OF THE
FIRST HALF OF THE WORK WEEK.

WE ANTICIPATE A LOW BECOMING MODERATE RISK OF RIP CURRENTS ON
SATURDAY ACROSS THE NORTHERN OCEANIC BEACHES AS THE MOST
PERSISTENT ONSHORE FLOW OCCURS THERE. FARTHER TO THE SOUTH WE
ANTICIPATE A LOW RISK OF RIP CURRENTS.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...MEOLA
NEAR TERM...HAYES
SHORT TERM...MEOLA
LONG TERM...IOVINO
AVIATION...IOVINO
MARINE...GIGI
Hazardous weather outlook, Jun 10, 3:29 PM EDT, 9 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
329 PM EDT FRI JUN 10 2011

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>024-027-
PAZ054-055-060>062-067>071-111930-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-SOUTHEASTERN BURLINGTON-CARBON-MONROE-
BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-
PHILADELPHIA-
329 PM EDT FRI JUN 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ014-025-026-111930-
EASTERN MONMOUTH-COASTAL ATLANTIC-COASTAL OCEAN-
329 PM EDT FRI JUN 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE RIP CURRENT RISK WILL INCREASE FROM LOW TO MODERATE ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-111930-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
329 PM EDT FRI JUN 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 10, 7:07 PM EDT, 5 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
707 PM EDT FRI JUN 10 2011

NJZ021-110000-
CUMBERLAND NJ-
707 PM EDT FRI JUN 10 2011

...A STRONG THUNDERSTORM WILL AFFECT CUMBERLAND COUNTY...

AT 702 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES WEST OF MILLVILLE...STATIONARY. THE
THUNDERSTORM WILL BE NEAR BRIDGETON AND ROSENHAYN AROUND 800 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
RADAR IS ESTIMATING 2 TO 3 INCHES OF RAIN FROM THIS STORM DURING THE
PAST HOUR IN THE AREA BETWEEN BRIDGETON...ROSENHAYN AND SEABROOK
FARMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.

LAT...LON 3940 7498 3927 7516 3942 7531 3951 7519

FORECASTER: AMC
Special weather statement, Jun 10, 11:15 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1115 PM EDT FRI JUN 10 2011

NJZ001-007-008-110415-
MORRIS NJ-SUSSEX NJ-WARREN NJ-
1115 PM EDT FRI JUN 10 2011

...A STRONG THUNDERSTORM WILL AFFECT MORRIS...SUSSEX AND WARREN
COUNTIES...

AT 1112 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES SOUTHWEST OF NEWTON...MOVING EAST AT 10
MPH. THE THUNDERSTORM WILL BE NEAR HACKETTSTOWN...ALLAMUCHY AROUND
1130 PM...LONG VALLEY...ANDOVER AROUND 1145 PM...BUDD LAKE...NETCONG
AROUND MIDNIGHT...SUCCASUNNA AND MOUNT ARLINGTON AROUND 1215 AM.

LOCALLY HEAVY RAINFALL...WIND GUSTS TO 40 MPH AND SMALL HAIL ARE
POSSIBLE WITH THIS STORM.

LAT...LON 4069 7442 4066 7446 4067 7453 4070 7451
      4074 7456 4072 7472 4075 7485 4078 7488
      4077 7491 4079 7501 4102 7491 4104 7443
      4103 7443 4101 7440

HAYES
Special weather statement, Jun 11, 12:07 AM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1207 AM EDT SAT JUN 11 2011

NJZ001-007>010-110500-
HUNTERDON NJ-MORRIS NJ-SOMERSET NJ-SUSSEX NJ-WARREN NJ-
1207 AM EDT SAT JUN 11 2011

...A CLUSTER OF SHOWERS AND THUNDERSTORMS WILL AFFECT HUNTERDON...
MORRIS...SOMERSET...SUSSEX AND WARREN COUNTIES...

AT 1203 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SHOWERS AND THUNDERSTORMS 11 MILES WEST OF MORRISTOWN...
MOVING EAST AT 15 MPH. THE SHOWERS AND STORMS WILL BE NEAR
SUCCASUNNA... MOUNT ARLINGTON AROUND 1215 AM...WHARTON...HOPATCONG
AROUND 1230 AM...VICTORY GARDENS...DOVER AROUND 1245 AM...ROCKAWAY
AND MOUNTAIN LAKES AROUND 100 AM.

VERY HEAVY RAIN WILL FALL FROM THE SHOWERS AND STORMS...AND WILL
CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

WIND GUSTS TO 35 MPH AND SMALL HAIL ARE POSSIBLE WITH THE SHOWERS
AND STORMS.

LAT...LON 4070 7441 4068 7497 4101 7501 4106 7449
      4104 7449 4105 7447 4105 7444 4102 7442
      4101 7436 4074 7436

HAYES

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 11:15 PM EDTSpecial Weather StatementPHIMorris60 min
Jun 11, 12:07 AM EDTSpecial Weather StatementPHIMorris53 min
Jun 11, 1:40 AM EDTSpecial Weather StatementPHIUnion65 min
Jun 11, 4:23 AM EDTSpecial Weather StatementPHIHunterdon, Warren67 min
Jun 11, 3:11 PM EDTSpecial Weather StatementPHIGloucester49 min
Jun 11, 3:47 PM EDTAreal Flood AdvisoryPHICamden, Gloucester93 min
Jun 11, 3:58 PM EDTSevere Thunderstorm WarningPHIAtlantic, Cumberland, Gloucester47 min
Jun 11, 4:32 PM EDTAreal Flood AdvisoryPHIAtlantic85 min
Jun 11, 4:43 PM EDTSpecial Weather StatementPHIAtlantic47 min
Jun 11, 5:01 PM EDTSpecial Marine WarningPHI44 min
Jun 11, 5:24 PM EDTSpecial Weather StatementPHIAtlantic51 min

Nearby

Areal Flood Advisories in New Jersey, 2011Every areal flood advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.